# SDR EIA2001237

- Difficulty date: July 20, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND CORROSION ON LONGERON 30 NEAR STATION 290.  FABRICATED AND INSTALLED REPAIR STRAP ON LONGERON 30 AT STATION 290 PER ECRA 916-53-033-2.  (M)
